| Model Number |
CI-1601-04 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Pain (1994); Wound Infection (2447); Fluid Discharge (2686); Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
04/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient reportedly experienced pain and swelling at the implant site.A shocking sensation was also noted with and without device use.2 rounds of antibiotics were prescribed without resolve.The recipient has an unspecified cochlear malformation.Device testing revealed results within normal limits.Improvement was noted with a 3rd round of antibiotics, steroids, and programming adjustments.The recipient presented with headaches and drainage.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: section b.3, d.6b, h.6.The recipient's device was explanted.The recipient was not re-implanted at this time.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Additional information section: h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient reportedly developed drainage, samples were taken and the area was reportedly aspirated prior to explant surgery.The recipient was also reportedly not using the device prior to explant surgery.The recipeint was reportedly explanted due to a mrsa infection.The recipient was not reimplanted.The recipient has healed and remains under the care of infectious disease.No further treatment details will be provided.The external visual inspection revealed the electrode was severed and silicone damage was observed on the top and bottom cover of the device.This is believed to have occurred during revision surgery.The device passed photographic imaging inspection.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed the electrical tests performed.The device passed the mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.